# SDR AALA20120828005

- Difficulty date: August 28, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 35,732 hours, 14,863 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 23 LEFT AT STATION 312.  REMOVED CORROSION AND INSTALLED DOUBLER PER EA B737-53-025688.
